# SDR 96FDEA00282

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6554583
- Condition: Corrosion
- Location: Bs 1108-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1110 STR 26 THERE IS BULGE IN SKIN TRIPLER DAMAGED OUT OF LIMITS.  *S/D*  REPLACED BONDED DOUBLER AT BS 1148 TO 1166 STR 25 TO 26 RIGHT.  REPLACED BONDED TRIPLER FROM BS 1108 TO 1130 STR 25R TO 26R.  REPAIRED REMAINING DEBONDED SKIN USING FIXED PATTERN PER FEDEX SRM 53-30-4 FROM BS 1110 TO 1183.
